A Metric on the Manifold of Immersions and Its Riemannian Curvature.
Monatshefte für Mathematik, Tome 98 (1984), pp. 211-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemannian metrics, embeddings, immersions, covariant derivative, Riemannian curvature
@article{MOMA_1984__98_178201,
author = {Gerd Kainz},
title = {A {Metric} on the {Manifold} of {Immersions} and {Its} {Riemannian} {Curvature.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {211--218},
year = {1984},
volume = {98},
zbl = {0547.58016},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__98_178201/}
}
Gerd Kainz. A Metric on the Manifold of Immersions and Its Riemannian Curvature.. Monatshefte für Mathematik, Tome 98 (1984), pp. 211-218. http://geodesic.mathdoc.fr/item/MOMA_1984__98_178201/